# SDR 96ZZZX2707

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N638LJ
- Make and model: Lear 60LEAR
- Aircraft serial: 038
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: V Stab Tip Cap
- Part time: 879 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACFT HAD FAILURES OF HORIZ STAB ANTI-ICE SYS.  EACH FAILURE COULD NOT BE VERIFIED TO WORK AFTER REPLACEMENT OF FL-94 CURRENT LIMITER WHICH WAS BLOWN FROM OVERCURRENT SITUATION, T/S FND WIRE NR 10 FROM TERM BLK TB-5 JUNC IN AREA OF VERT STAB TIP CAP CHAFED & BURNED DUE TO CONTACT WITH STRUCT, FS-651.455.  LOOP FROM HEAT BLANKET TO TERM BLK NOT CORRECT, ALLOWED WIRE BUNDLE TO CONTACT ACFT STRUCT WHEN STAB TRIM WAS MOVED & RUBBED INSULATION AWAY ALLOWING WIRE TO SHORT OUT WHEN SYS ENERGIZED & STAB POSITION ALLOWED CONTACT OF WIRE.  ARCING BURNED FLANGE OFF STIFFENER AN INCH & DAMAGED INSULATION OF WIRES IN BUNDLE.  ONE-TIME INSP OF RT & LT STAB HEAT SYS WIRING IS CALLED FOR TO PREVENT DAMAGE TO SURROUNDING STRUCT.
